Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 98, NWS Twin Cities, MN

July 7, 2025Brown County, Watonwan County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 7, 2025, 7:11 PM CDT for Brown County, Watonwan County, Minnesota. It was in force for 34 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2025, 7:11 PM CDT (00:11 UTC)
Expired
Jul 7, 2025, 7:45 PM CDT
In force
34 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brown County, MN, Watonwan County, MN

The radar

The Minneapolis radar (KMPX), 127 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 7:18 PM CDTTSTM WND DMG5 S Cobden, MNPhotos sent in of large tree branches snapped at a home west of Leavenworth.
Jul 7, 7:35 PM CDTTSTM WND DMG4 Nw La Salle, MNTree fell on a power line, taking out power in Godahl.
Jul 7, 7:36 PM CDTTSTM WND DMG5 Nnw La Salle, MN6 trees on a wind break were blown over at a farm on 220th Ave.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 0.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2025-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 632 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2025-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
632 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1535 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

389 
WUUS53 KMPX 080011
SVRMPX
MNC015-165-080045-
/O.NEW.KMPX.SV.W.0098.250708T0011Z-250708T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
711 PM CDT Mon Jul 7 2025

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Southeastern Brown County in south central Minnesota...
  Watonwan County in south central Minnesota...

* Until 745 PM CDT.

* At 711 PM CDT, severe thunderstorms were located along a line from 
  6 miles northeast of Sleepy Eye to 18 miles southwest of Comfrey, 
  or along a line from 11 miles west of New Ulm to 39 miles 
  northwest of Fairmont, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and small hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  St. James, Sleepy Eye, Madelia, Butterfield, Hanska, Comfrey, 
  Lewisville, South Branch, Darfur, Odin, La Salle, Sveadahl, St 
  James Airport, Grogan, Echols and Searles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds.

&&

LAT...LON 4411 9503 4418 9492 4437 9473 4422 9437
      4385 9437 4385 9486 4411 9486
TIME...MOT...LOC 0011Z 303DEG 26KT 4437 9468 4425 9482 4410 9493 
4391 9514

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ETA
3 follow-up statements
168 
WWUS53 KMPX 080025
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
725 PM CDT Mon Jul 7 2025

MNC015-165-080045-
/O.CON.KMPX.SV.W.0098.000000T0000Z-250708T0045Z/
Brown MN-Watonwan MN-
725 PM CDT Mon Jul 7 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT 
FOR SOUTHEASTERN BROWN AND WATONWAN COUNTIES...

At 725 PM CDT, severe thunderstorms were located along a line from 
near New Ulm to 12 miles southwest of Butterfield, or along a line 
from near New Ulm to 25 miles northwest of Fairmont, moving 
southeast at 45 mph.

HAZARD...60 mph wind gusts and small hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  St. James, Madelia, Butterfield, Hanska, Lewisville, South Branch, 
  Darfur, Odin, La Salle, St James Airport, Grogan, Sveadahl, Echols 
  and Searles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds.

Continuous cloud to ground lightning is occurring with these storms. 
Lightning is one of nature's leading killers. Remember, if you can 
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4411 9486 4416 9484 4427 9479 4422 9437
      4385 9437 4385 9486
TIME...MOT...LOC 0011Z 303DEG 38KT 4432 9461 4421 9475 4407 9487 
4388 9508

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ETA
898 
WWUS53 KMPX 080034
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
734 PM CDT Mon Jul 7 2025

MNC015-165-080045-
/O.CON.KMPX.SV.W.0098.000000T0000Z-250708T0045Z/
Brown MN-Watonwan MN-
734 PM CDT Mon Jul 7 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT 
FOR SOUTHEASTERN BROWN AND WATONWAN COUNTIES...

At 734 PM CDT, severe thunderstorms were located along a line from 6 
miles south of Courtland to near Trimont, or along a line from 11 
miles southeast of New Ulm to 18 miles northwest of Fairmont, moving 
southeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage
         to roofs, siding, and trees.

Locations impacted include...
  St. James, Madelia, Butterfield, Hanska, Lewisville, South Branch, 
  Odin, La Salle, St James Airport, Grogan, Echols and Sveadahl.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds and 
large hail.

Continuous cloud to ground lightning is occurring with these storms. 
Lightning is one of nature's leading killers. Remember, if you can 
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4399 9486 4408 9481 4422 9475 4422 9437
      4385 9437 4385 9486
TIME...MOT...LOC 0025Z 303DEG 38KT 4424 9444 4413 9458 4399 9470 
4380 9491

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ETA
481 
WWUS53 KMPX 080051
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
751 PM CDT Mon Jul 7 2025

MNC015-165-080101-
/O.EXP.KMPX.SV.W.0098.000000T0000Z-250708T0045Z/
Brown MN-Watonwan MN-
751 PM CDT Mon Jul 7 2025

...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR SOUTHEASTERN BROWN 
AND WATONWAN COUNTIES...

The storms which prompted the warning have moved out of the area. 
Therefore, the warning has been allowed to expire.

&&

LAT...LON 4399 9486 4408 9481 4422 9475 4422 9437
      4385 9437 4385 9486
TIME...MOT...LOC 0034Z 303DEG 38KT 4418 9433 4408 9446 4393 9458 
4374 9479

$$

ETA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:25 PM CDT, 4 hours 46 minutes earlier. Its key messages:

  • Shower & thunderstorm chances return this afternoon and evening. Enhanced Risk (Level 3/5) of severe weather across western MN.
  • Next chance of Thunderstorms & Showers arrives Thursday night into Friday.
Area forecast discussion, Jul 7, 2:25 PM CDT, 4 hours 46 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
225 PM CDT Mon Jul 7 2025

.KEY MESSAGES...

- Shower & thunderstorm chances return this afternoon and evening.
  Enhanced Risk (Level 3/5) of severe weather across western MN.

- Next chance of Thunderstorms & Showers arrives Thursday night
  into Friday.

&&

.DISCUSSION...
Issued at 215 PM CDT Mon Jul 7 2025

Current obs highlight temperatures in the upper 70s to mid 80s with
dew point temperatures in the low to mid 60s. Winds remain light &
variable but will begin to increase & take on a southerly or
southwesterly direction this afternoon. Visible satellite imagery
reveals mostly clear skies with a band of Cu from St Cloud down to
the I-90 corridor. Further upstream is a cluster of bubbly Cu tied
to an intensifying thunderstorm along the MN/SD border. This area of
thunderstorms will require monitoring over the next several hours as
it enters W MN.

Hires guidance has struggled a bit to capture the morning convection
ongoing over the Dakotas likely causing a later arrival time into W
MN than reality. Latest HRRR appears to have initialized
better than previous runs & has the ongoing thunderstorms. The
general theme is for a cluster of thunderstorms to eventually
congeal into an MCS somewhere between far E SD and W MN before
tracking into west-central and southern Minnesota this afternoon.
These should be able to further intensify as they move into W MN.
Forecast soundings from the HRRR highlight 1000-2000 J/Kg CAPE, 35
kts+ effective shear, & modest lapse rates (6.0-6.5 C/km). A
marginal but sufficient convective environment that'll limit the
higher end potential of any severe thunderstorms this afternoon. The
primary severe concern is driven by potential for damaging winds
this afternoon. This threat is increased if storms are manage to
organize into an MCS & sustain a strong enough cold pool without it
surging ahead of the complex. IF it can sustain it's cold pool & not
choke itself out - there will likely be a legitimate severe wind
threat into C MN this afternoon & evening. What are the limiting
factor's? Well the earlier timing could limit how much additional
instability builds downstream over central & southern Minnesota.
This would limit the longevity of the thunderstorms/MCS as they
trek eastward through the afternoon & evening hours. This is good
news for those in the Twin Cities & locations east - the threat
should remain in west/southwest/central MN. SPC day 1 SWO upgraded
FAR western Minnesota into an Enhanced risk while trimming back the
Slight & Marginal risks. PoPs gradually decrease this evening across
E MN & W WI, matching the weakening trend of any convection. QPF
amounts for 0.10" to 0.25" in the Twin Cities and along & east of I-
35.

Tuesday through Sunday... the weather pattern will be fairly quiet
over the next several days. Our next chance for rain/thunderstorms
will be late Thursday into Friday. There is some uncertainty of the
exact evolution but there has been a persistent signal for a more
widespread rain event. High temperatures will remain in the low to
mid 80s through Friday. Cooler temperatures will follow the rain
chances for the upcoming weekend, which is reflected in the NBM with
highs in the 70s. The pattern seems to continue through mid July
with a stretch of 2-4 days of typical Summer heat & humidity, 1-2
days of rain/storm threat, then 1-3 days of slightly less humid
Summer weather. We're entering the time of year where our
precipitation averages begin to decrease week over week so it
wouldn't be too surprising if things end up slightly drier by mid
month. Fortunately, there doesn't appear to be any significant heat
on the horizon either.

&&

.AVIATION /18Z TAFS THROUGH 18Z TUESDAY/...
Issued at 1224 PM CDT Mon Jul 7 2025

The biggest question within the TAF period will be the state of
convection moving into western MN later this afternoon and into
the evening. Recent CAMs have favored -TSRA decaying as it moves
eastwards, with -TSRA most likely at AXN/RWF/STC becoming -SHRA
into MSP/MKT. There is a gust-front type feature ahead of the
decaying storms that could produce some gusty winds mainly at
MSP/MKT from 01-03z and seems to be the most likely outcome
based on current information. Until the -TSRA arrives, we remain
VFR with winds variable, becoming 300-330 towards the end of the
period.

KMSP...The most likely scenario for MSP will be a window of
20-25kt gusts from 270-300 from decaying storms from roughly
01-03z. While there could be lightning, most of the -TSRA should
diminish into light -SHRA by the time it reaches the terminal.

/OUTLOOK FOR KMSP/
WED...VFR. Wind SE 5-10kts.
THU...VFR, chc -TSRA late. Wind S 5-10kts.
FRI...SHRA/TSRA likely, MVFR/IFR. Wind SW 5-10kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.

&&

DISCUSSION...BPH
AVIATION...TDH
Hazardous weather outlook, Jul 7, 2:27 PM CDT, 4 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
227 PM CDT Mon Jul 7 2025

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
081930-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
227 PM CDT Mon Jul 7 2025

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Scattered thunderstorms are expected this afternoon and evening.
A few storms may be severe with large hail and damaging winds,
primarily west of I-35.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed this afternoon and
evening across western Minnesota.

BPH

In the hours before

Special weather statement, Jul 7, 3:21 PM CDT, 3 hours 50 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
321 PM CDT Mon Jul 7 2025

MNZ057-072100-
Kandiyohi MN-
321 PM CDT Mon Jul 7 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN KANDIYOHI COUNTY UNTIL
4 PM CDT...

At 321 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Brooten, or 15 miles northwest of Willmar, moving
east at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
New London, Spicer, Green Lake, Norway Lake, Sunburg, Regal, Sibley
State Park and Hawick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4524 9525 4531 9526 4541 9526 4541 9477
      4515 9476 4518 9525
TIME...MOT...LOC 2021Z 270DEG 23KT 4534 9516

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

ETA
Special weather statement, Jul 7, 3:24 PM CDT, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
324 PM CDT Mon Jul 7 2025

MNZ054-056-072100-
Chippewa MN-Lac Qui Parle MN-
324 PM CDT Mon Jul 7 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL LAC QUI PARLE AND
CHIPPEWA COUNTIES UNTIL 4 PM CDT...

At 324 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Maynard, or 12 miles northeast of Montevideo, moving
east at 25 mph.

HAZARD...Wind gusts up to 40 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Montevideo, Clara City, Maynard, Watson, Gluek, Asbury and
  Montevideo Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4500 9586 4515 9562 4515 9525 4489 9525
      4489 9547 4488 9548 4488 9565 4489 9565
      4490 9567 4491 9568 4490 9569 4491 9572
      4492 9572 4494 9574 4489 9574 4489 9583
TIME...MOT...LOC 2024Z 272DEG 23KT 4506 9553

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

ETA
Special weather statement, Jul 7, 3:50 PM CDT, 3 hours 21 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
350 PM CDT Mon Jul 7 2025

MNZ055-072115-
Swift MN-
350 PM CDT Mon Jul 7 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN SWIFT COUNTY UNTIL
415 PM CDT...

At 350 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Lake Oliver, or 25 miles southwest of Morris,
moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Appleton, Holloway and Appleton Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4533 9612 4533 9586 4515 9586 4515 9603
      4516 9605 4516 9606 4517 9608 4517 9610
      4524 9610 4524 9612
TIME...MOT...LOC 2050Z 271DEG 30KT 4526 9616

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

ETA
Special weather statement, Jul 7, 4:38 PM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
438 PM CDT Mon Jul 7 2025

MNZ058-066-072215-
Meeker MN-McLeod MN-
438 PM CDT Mon Jul 7 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN MEEKER AND
NORTHWESTERN MCLEOD COUNTIES UNTIL 515 PM CDT...

At 438 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles southeast of Grove City, or 18 miles northwest of Hutchinson,
moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Litchfield, Dassel, Grove City, Greenleaf, Darwin, Cedar Mills,
  Strout and Litchfield Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4504 9476 4511 9475 4515 9467 4512 9426
      4493 9426 4492 9450 4501 9476
TIME...MOT...LOC 2138Z 291DEG 20KT 4508 9461

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

ETA
Special weather statement, Jul 7, 6:13 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
613 PM CDT Mon Jul 7 2025

MNZ073-074-080000-
Redwood MN-Brown MN-
613 PM CDT Mon Jul 7 2025

...AN AREA OF STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BROWN
AND REDWOOD COUNTIES UNTIL 7 PM CDT...

At 613 PM CDT, Doppler radar was tracking an area of strong
thunderstorms near Wabasso, or 9 miles southwest of Redwood Falls,
moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Redwood Falls, Springfield, Morgan, Walnut Grove, Lamberton,
  Wabasso, Morton, Sanborn, Clements, Revere, Seaforth, Wanda,
  Delhi, Redwood Falls Airport and North Redwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4448 9533 4466 9527 4467 9525 4462 9519
      4462 9516 4460 9513 4458 9509 4457 9510
      4457 9507 4455 9502 4455 9501 4454 9502
      4455 9499 4452 9492 4452 9490 4450 9486
      4420 9487 4420 9559
TIME...MOT...LOC 2312Z 286DEG 21KT 4445 9526

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

ETA
Special weather statement, Jul 7, 6:45 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
645 PM CDT Mon Jul 7 2025

MNZ074-080015-
Brown MN-
645 PM CDT Mon Jul 7 2025

...AN AREA OF STRONG THUNDERSTORMS WILL IMPACT WESTERN BROWN COUNTY
UNTIL 715 PM CDT...

At 645 PM CDT, Doppler radar was tracking an area of strong
thunderstorms 6 miles north of Springfield, or 16 miles south of
Redwood Falls, moving southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Sleepy Eye, Comfrey, Evan, Cobden and Essig.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 4420 9511 4420 9487 4450 9486 4450 9485
      4449 9486 4449 9485 4432 9459 4411 9457
      4411 9510 4419 9510
TIME...MOT...LOC 2344Z 292DEG 23KT 4433 9500

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

ETA

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 7:42 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Brown, Faribault, Watonwan48 min
Jul 7, 7:50 PM CDTSpecial Weather StatementMPXMartin40 min
Jul 7, 8:32 PM CDTSpecial Weather StatementMPXFaribault, Freeborn58 min
Jul 7, 8:45 PM CDTSpecial Weather StatementMPXDakota30 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.